# SDR 371PA0059

- Difficulty date: September 20, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 35,518 hours, 26,624 cycles
- Engine: Ge CFM563B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Broken
- Location: Apu Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSITION PANEL AT APU BLEED DUCT AT BS 767 BROKEN.  REPLACED PANEL IAW SRM 51-20-1 AND SRM 51-40-1.
